# SDR ASOA201001805

- Difficulty date: November 18, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 19,869 hours, 13,734 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FLANGE HAS CORROSION FS 310, STR 27. REPAIRED AREA FOUND TO BE WITHIN LIMITS IAW SRM 53-21-06-101-002-A01 AND 51-12-00-001-001-A01.  PERFORMED FLUORESCENT LIQUID PENETRANT INSP ON FRAME FLANGE FS 310.00, STR 27 IAW SRM 51-12-00-001-001-A01 AND MAC NDT INSP PROCEDURES PT-1 NO INDICATIONS NOTED AT THIS TIME.
